Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal for Multiscale Computational Engineering
Импакт фактор: 1.016 5-летний Импакт фактор: 1.194 SJR: 0.554 SNIP: 0.82 CiteScore™: 2

ISSN Печать: 1543-1649
ISSN Онлайн: 1940-4352

Выпуски:
Том 18, 2020 Том 17, 2019 Том 16, 2018 Том 15, 2017 Том 14, 2016 Том 13, 2015 Том 12, 2014 Том 11, 2013 Том 10, 2012 Том 9, 2011 Том 8, 2010 Том 7, 2009 Том 6, 2008 Том 5, 2007 Том 4, 2006 Том 3, 2005 Том 2, 2004 Том 1, 2003

International Journal for Multiscale Computational Engineering

DOI: 10.1615/IntJMultCompEng.v5.i3-4.70
pages 249-260

Applications of the Gunther Problem in Multiscale Systems

Pavel Grinfeld
Department of Mathematics, Drexel University, Philadelphia, PA 19104, USA

Краткое описание

Various problems of heterogeneous multiscale systems are analyzed from the variational point of view. Since many composite materials consist of different components, the optimal functions may experience discontinuities along internal interfaces. In many instances, the locations of the interfaces is not a priori known, but must instead be determined by the variation principle. One of the first attempts of analyzing such problems was presented by Gunther, which we advance in several directions. In the Gunther problem, the integrand q (x, w, Δw)depends on the spatial gradients of a scalar field w (x). For one of the simplest types of discontinuities sort, Gunther found the formula of the first variation and established the appropriate extension of the Weierstrass-Erdmann transversality conditions. We establish some explicit solutions of the boundary value problems associated with the Gunther problem and derive the expression for the second variation.


Articles with similar content:

GRADIENT-DEPENDENT CONSTITUTIVE LAWS FOR A MODEL OF MICROCRACKED BODIES
International Journal for Multiscale Computational Engineering, Vol.10, 2012, issue 6
Les Sudak, Salvatore Federico, Malika Bongue Boma
Perturbation of Pseudo-inverse and Projective Matrices and Their Application for Identification of Linear and Nonlinear Relations
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Nikolay P. Lepekha, Nikolay Fedorovich Kirichenko
Optimal Boundary Control Problem Solution for Inhomogeneous Biharmonic Equations
Journal of Automation and Information Sciences, Vol.46, 2014, issue 7
Lyubov V. Voloshko , Elena M. Kiseleva
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
A REGULAR PERTURBATION THEORY FOR VARIABLE PROPERTIES APPLIED TO COMPRESSIBLE BOUNDARY LAYERS
International Heat Transfer Conference 8, Vol.3, 1986, issue
Heinz Herwig, F. J. Bauhaus